# SDR ASAA2018041224319

- Difficulty date: April 12, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501199
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANSITION ZEE ANGLE HAS MULTIPLE AREAS OF CORROSION FROM BS 500G - 500I.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-53-1A-2. REPAIRED THE ZEE ANGLE IAW SRM 53-00-53-2R-5.
